Generalized Factorial Functions, Numbers and Polynomials
Mathematica balkanica, Tome 16 (2002) no. 1-4, p. 113 Cet article a éte moissonné depuis la source Mathematicac Balkanica website

Voir la notice de l'article

@article{MABA_2002_16_1-4_a7,
     author = {G.V. Milovanovich and A. Petojevich},
     title = {Generalized {Factorial} {Functions,} {Numbers} and {Polynomials}},
     journal = {Mathematica balkanica},
     pages = {113},
     year = {2002},
     volume = {16},
     number = {1-4},
     url = {http://geodesic.mathdoc.fr/item/MABA_2002_16_1-4_a7/}
}
TY  - JOUR
AU  - G.V. Milovanovich
AU  - A. Petojevich
TI  - Generalized Factorial Functions, Numbers and Polynomials
JO  - Mathematica balkanica
PY  - 2002
SP  - 113
VL  - 16
IS  - 1-4
UR  - http://geodesic.mathdoc.fr/item/MABA_2002_16_1-4_a7/
ID  - MABA_2002_16_1-4_a7
ER  - 
%0 Journal Article
%A G.V. Milovanovich
%A A. Petojevich
%T Generalized Factorial Functions, Numbers and Polynomials
%J Mathematica balkanica
%D 2002
%P 113
%V 16
%N 1-4
%U http://geodesic.mathdoc.fr/item/MABA_2002_16_1-4_a7/
%F MABA_2002_16_1-4_a7
G.V. Milovanovich; A. Petojevich. Generalized Factorial Functions, Numbers and Polynomials. Mathematica balkanica, Tome 16 (2002) no. 1-4, p. 113. http://geodesic.mathdoc.fr/item/MABA_2002_16_1-4_a7/